# SDR SWAA2014102233289

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 25,458 hours, 14,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT LENS COVER LOOSE.  R & R LIGHT ASSEMBLY IAW AMM.
